# SDR SIMA20140121008

- Difficulty date: January 21, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 37,843 hours, 31,419 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION ON FLIGHT 2945 FOUND AFT CABIN FLASHLIGHT INOPERATIVE.  ACFT WAS REMOVED FROM SERVICE.  REMOVE & REPAIR AFT CABIN FLASH LIGHT ASSEMBLY IAW AMM 256000 MEL RESTORED.
